MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 3MM PROBE PACKAGING; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE 3MM PROBE PACKAGING; ACCESSORIES, ARTHROSCOPIC
Catalog Number 3910-500-800
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the product broke in the patient.The broken piece was retrieved successfully.
 
Additional Manufacturer Narrative
The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Alleged failure: large piece broke in a patient.2 min delay.The failure identified in the investigation is consistent with the complaint record.The probable root cause could be excessive force applied on probe.Manufacture date is not known.
 
Event or Problem Description

Brand Name
3MM PROBE PACKAGING
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7617470
Report Number0002936485-2018-00497
Device Sequence Number16594103
Product Code NBH
UDI-Device Identifier04546540556097
UDI-Public04546540556097
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-800
Device Lot Number13015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight111